# SDR NACA2021070300001

- Difficulty date: July 3, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,001 hours, 18,197 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: APU WON'T START. CORRECTIVE ACTION: ACCOMPLISHED BFCU BITE TEST PER 24-20 FT 814. FOUND FAULT "EXT PWR PIN E-F FAILURE". RESET AND OPS CHECKS GOOD. ACCOMPLISHED APU STARTING PROCEDURES PER AMM 49-11-00, OPS CHECK GOOD.
